MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC

BOSTON SCIENTIFIC CORPORATION UPSYLON; MESH, SURGICAL, SYNTHETIC
Model Number M0068318200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Urinary Tract Infection (2120); Unspecified Kidney or Urinary Problem (4503); Dyspareunia (4505)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of march 16, 2023, was chosen as the best estimate based on the date a cystoscopy procedure was performed.Block e1: this event was reported by the patient's legal representation.The implanting physician is: dr.(b)(6).Block h6: imdrf patient code e1310 captures the reportable event of urinary tract infection.Imdrf patient code e2326 captures the reportable event of chronic inflammation.Imdrf patient code e1311 captures the reportable event of pelvic floor dysfunction.Imdrf patient code e1405 captures the reportable event of dyspareunia.Imdrf impact code f2203 captures the reportable event of cystoscopy procedure.
 
Event or Problem Description
It was reported that an advantage fit blue system and upsylon device were implanted during a robotic sacro colpopexy, advantage fit sub urethral sling, suprapubic bonanno catheter placement, cystoscopy, and robotic lysis of adhesions procedure performed on (b)(6) 2022, for the treatment of cystocele, rectocele, enterocele, and stress incontinence.Due to urinary tract infection, chronic cystitis, and pelvic floor dysfunction, the patient was scheduled for a cystoscopy procedure on (b)(6) 2023.During the procedure, a flexible cystoscope was passed per urethra.Chronic cystitis was seen over the bladder neck and trigone consistent with chronic inflammation.The patient has had a bladder lift and sling with mesh.Additionally, pelvic exams consistently found pelvic floor dysfunction and dyspareunia.Note: this report is the second of two complaints that pertain to the same event (mfr report #3005099803-2023-05465 and mfr.Report #2124215-2024-27942).

Brand Name
UPSYLON
Common Device Name
MESH, SURGICAL, SYNTHETIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19378242
Report Number2124215-2024-27942
Device Sequence Number7703462
Product Code OTO
UDI-Device Identifier08714729839217
UDI-Public08714729839217
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberM0068318200
Device Catalogue Number831-820
Device Lot NumberC004308
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale